Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions

Volume 58 / 1993

Ming-Xing Wang, Alberto Cabada, Juan Nieto Annales Polonici Mathematici 58 (1993), 221-235 DOI: 10.4064/ap-58-3-221-235

Abstract

The purpose of this paper is to study the periodic boundary value problem -u''(t) = f(t,u(t),u'(t)), u(0) = u(2π), u'(0) = u'(2π) when f satisfies the Carathéodory conditions. We show that a generalized upper and lower solution method is still valid, and develop a monotone iterative technique for finding minimal and maximal solutions.

Authors

  • Ming-Xing Wang
  • Alberto Cabada
  • Juan Nieto

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image